RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2014, Volume 54, Pages 3–138 (Mi cmfd266)  

This article is cited in 15 scientific papers (total in 15 papers)

Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function

L. E. Rossovskii

Moscow

Full text: PDF file (1235 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2017, 223:4, 351–493

Document Type: Article
UDC: 517.51

Citation: L. E. Rossovskii, “Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function”, Functional differential equations, CMFD, 54, PFUR, M., 2014, 3–138; Journal of Mathematical Sciences, 223:4 (2017), 351–493

Citation in format AMSBIB
\Bibitem{Ros14}
\by L.~E.~Rossovskii
\paper Elliptic functional differential equations with contractions and extensions of independent variables of the unknown function
\inbook Functional differential equations
\serial CMFD
\yr 2014
\vol 54
\pages 3--138
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd266}
\transl
\jour Journal of Mathematical Sciences
\yr 2017
\vol 223
\issue 4
\pages 351--493
\crossref{https://doi.org/10.1007/s10958-017-3360-1}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd266
  • http://mi.mathnet.ru/eng/cmfd/v54/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Tasevich, “Smoothness of generalized solutions of the Dirichlet problem for strongly elliptic functional differential equations with orthotropic contractions”, Journal of Mathematical Sciences, 233:4 (2018), 541–554  mathnet  crossref
    2. E. P. Ivanova, “Nepreryvnaya zavisimost reshenii kraevykh zadach dlya differentsialno-raznostnykh uravnenii ot sdvigov argumenta”, Trudy Sedmoi Mezhdunarodnoi konferentsii po differentsialnym i funktsionalno-differentsialnym uravneniyam (Moskva, 22–29 avgusta, 2014). Chast 2, SMFN, 59, RUDN, M., 2016, 74–96  mathnet
    3. A. B. Muravnik, “Asymptotic Properties of Solutions of the Dirichlet Problem in the Half-Plane for Differential-Difference Elliptic Equations”, Math. Notes, 100:4 (2016), 579–588  mathnet  crossref  crossref  mathscinet  isi  elib
    4. A. L. Skubachevskii, “Boundary-value problems for elliptic functional-differential equations and their applications”, Russian Math. Surveys, 71:5 (2016), 801–906  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. E. P. Ivanova, “O koertsitivnosti differentsialno-raznostnykh uravnenii s nesoizmerimymi sdvigami argumentov”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 85–99  mathnet
    6. L. E. Rossovskii, A. R. Khanalyev, “Koertsitivnaya razreshimost nelokalnykh kraevykh zadach dlya parabolicheskikh uravnenii”, Trudy seminara po differentsialnym i funktsionalno-differentsialnym uravneniyam v RUDN pod rukovodstvom A. L. Skubachevskogo, SMFN, 62, RUDN, M., 2016, 140–151  mathnet
    7. A. B. Muravnik, “Asimptoticheskie svoistva reshenii dvumernykh differentsialno-raznostnykh ellipticheskikh zadach”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 63, no. 4, Rossiiskii universitet druzhby narodov, M., 2017, 678–688  mathnet  crossref
    8. L. E. Rossovskii, A. L. Tasevich, “Unique solvability of a functional-differential equation with orthotropic contractions in weighted spaces”, Differ. Equ., 53:12 (2017), 1631–1644  crossref  mathscinet  zmath  isi  elib  scopus
    9. A. Yu. Savin, B. Yu. Sternin, “Elliptic differential dilation-contraction problems on manifolds with boundary”, Differ. Equ., 53:5 (2017), 665–676  crossref  mathscinet  zmath  isi  elib  scopus
    10. L. Rossovskii, “Elliptic functional differential equations with incommensurable contractions”, Math. Model. Nat. Phenom., 12:6, SI (2017), 226–239  crossref  mathscinet  zmath  isi
    11. A. Tasevich, “Analysis of functional-differential equation with orthotropic contractions”, Math. Model. Nat. Phenom., 12:6, SI (2017), 240–248  crossref  zmath  isi  scopus
    12. A. L. Skubachevskii, “Ob odnom klasse funktsionalno-differentsialnykh operatorov, udovletvoryayuschikh gipoteze Kato”, Algebra i analiz, 30:2 (2018), 249–273  mathnet  elib
    13. V. A. Popov, “Otsenki reshenii ellipticheskikh differentsialno-raznostnykh uravnenii s vyrozhdeniem”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 131–147  mathnet  crossref
    14. A. Yu. Savin, “O gomotopicheskoi klassifikatsii ellipticheskikh zadach so szhatiyami i $K$-gruppakh sootvetstvuyuschikh $C^*$-algebr”, Differentsialnye i funktsionalno-differentsialnye uravneniya, SMFN, 64, no. 1, Rossiiskii universitet druzhby narodov, M., 2018, 164–179  mathnet  crossref
    15. V. V. Katrakhov, S. M. Sitnik, “Metod operatorov preobrazovaniya i kraevye zadachi dlya singulyarnykh ellipticheskikh uravnenii”, Singulyarnye differentsialnye uravneniya, SMFN, 64, no. 2, Rossiiskii universitet druzhby narodov, M., 2018, 211–426  mathnet  crossref
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:289
    Full text:119
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019